# SDR 7GMB2014052911781

- Difficulty date: May 29, 2014
- Submitted: June 2, 2014
- Operation: Air carrier
- Aircraft: N286DP
- Make and model: Emb EMB-145XR
- Aircraft serial: 14501178
- Aircraft time: 1,115 hours, 853 cycles
- System (JASC): 2215 · Autopilot Main Servo
- Part: Control Servo
- Part number: 4006719910
- Part serial: 1210J970
- Condition: Failed
- Location: Autopilot Sys
- Part time: 1,115 hours, 853 cycles
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

AUTOPILOT FAIL & YAW DAMPER FAIL EICAS MSGS OBSERVED ON GND.  TROUBLE SHOT & OBSERVED ELEVATOR SERVO FAULT CODE ON CMC.  REPLACED ELEVATOR SERVO WITH REPAIRED UNIT.  OPERATIONS CHECKED GOOD.
